MathSciNet Relay Station
MathSciNet bibliographic data
MR2803316 92D25 (35B35 35K51 35Q92)
Upadhyay, Ranjit Kumar; Thakur, N. K.; Rai, V. Diffusion-driven instabilities and spatio-temporal patterns in an aquatic predator-prey system with Beddington-Deangelis type functional response. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 21 (2011), no. 3, 663–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement